# SDR QXEA9900844

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INTERNAL SKIN OF HORIZONTAL STAB LEADING EDGE PANEL 51C IS PEELING BACK AT RIB 1 AND BETWEEN RIBS 3 AND 4.  REPAIRED IAW HORIZON AIR EA 4-55-124.
